# SDR R61A201807290831

- Difficulty date: July 29, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 11,915 hours, 8,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION- RT I/B SEAT TRACK AT FR84 AS MARKED.  COMPLIED WITH PERMANENT REPAIR OF RT SEAT TRACK FR84 REF SRM 53-23-10 REPAIR 04, FABRICATION OF DOUBLER AND FILLER, APPLIED SURFACE PROTECTION REF SRM 51-23-06.
